# SDR AALA950739

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT AFT CABIN CROSS-AISLE INOPERATIVE.  REPAIRED BROKEN EMERGENCY EXIT LIGHT WIRE AT AFT CABIN CROSS-AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
